On a fixed point theorem of Kirk |
| |
Authors: | Ivan D. Aran?elovi? |
| |
Affiliation: | Faculty of Mechanical Engineering, 27 marta 80, 11000 Belgrade, Serbia and Montenegro |
| |
Abstract: | W.A. Kirk [J. Math. Anal. Appl. 277 (2003) 645-650] first introduced the notion of asymptotic contractions and proved the fixed point theorem for this class of mappings. In this note we present a new short and simple proof of Kirk's theorem. |
| |
Keywords: | Fixed point Asymptotic contraction |
本文献已被 ScienceDirect 等数据库收录! |